# SDR 03FDEA01890

- Difficulty date: November 7, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,660 hours, 45,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN BULGED AT BS 350 BETWEEN STR 25R AND 26R.  INVESTIGATED BULGED SKIN BS 350, STR 25R & 26R. FOUND SKIN TO BE CORRODED   BETWEEN SHIM AND SHEAR TIE. REMOVED OLD SHIM. FABRICATED NEW SHIM.  ALODINED,   PRIMED, AND INSTALLED.  ALL PER SRM 51-30-2, MM 51-20-021-7 & MM 51-20-151-7.
